MathSciNet Relay Station
MathSciNet bibliographic data
MR1970339 53C21 (57M50)
Svetlov, P. V. Graph-manifolds of nonpositive curvature are virtually fibered over a circle. (Russian) Algebra i Analiz 14 (2002), no. 5, 188--201; translation in St. Petersburg Math. J. 14 (2003), no. 5, 847–856
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement